MathSciNet Relay Station
MathSciNet bibliographic data
MR465851 (57 #5737) 02H13 (12H05)
Singer, Michael F. A class of differential fields with minimal differential closures. Proc. Amer. Math. Soc. 69 (1978), no. 2, 319–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement